# SDR AALA970928

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LOWER FWD LEFT WING SPAN CHORD EXTENSION.  REMOVED CORROSION, TREATED AREA, AND INSTALLED REPAIR STRAP PER SRM 57-30-00-2 FIG 1.   TST:  55,741 HOURS.  CYCLES, 34,503.  (X)
